MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK WITH SUTURETAPE; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERTAK WITH SUTURETAPE; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number FIBERTAK WITH SUTURETAPE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a distributor via email that an ar-3602 fibertak tip broke.This was discovered during a shoulder instability procedure.After surgeon inserted suture anchor in bone he noticed something was wrong, he slightly pulled back the guide and noticed the tip of the insertion handle was broken.The broken tip was removed and the suture anchor was firmly set in the bone.Case was completed successfully with no patient affected.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation identified that the tip of the device had fractured off.However, without the return of the device, further investigation cannot be performed.The root cause of the reported failure mode is undetermined.

Brand Name
FIBERTAK WITH SUTURETAPE
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12616758
Report Number1220246-2021-03790
Device Sequence Number19826726
Product Code MBI
UDI-Device Identifier00888867206946
UDI-Public00888867206946
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberFIBERTAK WITH SUTURETAPE
Device Catalogue NumberAR-3602
Device Lot Number10372745
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date10/13/2021
Patient Sequence Number1